Decay and regularity for the schrödinger equation

Matania Ben-artzi, Sergiu Klainerman

Research output: Contribution to journalArticlepeer-review

95 Scopus citations


Consider the Schrödinger equation {fx25-1}. The following estimates are proved: (A) If V≡0 then for any 0≤α<1/2, {fx25-2}, and for α=1/2, s>1/2, {fx25-3} (B) If |V(x)|≤C(1+|x|2)-1-δ, δ>0, then (if 0 is neither an eigenvalue nor a resonance of -Δ+V), {fx25-4}.

Original languageEnglish (US)
Pages (from-to)25-37
Number of pages13
JournalJournal d'Analyse Mathématique
Issue number1
StatePublished - Dec 1992

All Science Journal Classification (ASJC) codes

  • Analysis
  • General Mathematics


Dive into the research topics of 'Decay and regularity for the schrödinger equation'. Together they form a unique fingerprint.

Cite this